JAMC

Article 10.26855/jamc.2018.12.002

Mathematic Analysis of Unbalanced Radial Distribution Systems with Distributed Generations

TOTAL VIEWS: 4025


Saad OUALI 1,*, Abdeljabbar CHERKAOUI 2
Laboratory of Innovative Technologies (LTI), National School of Applied Sciences, Abdelmalek Esaadi University, Tangier Morocco
*Corresponding author: Saad OUALI
Email: saad.ouali1@gmail.com

Published: December 13,2018

Abstract

Changing in a system parameters produces an effect on the system performance. However, the impact of system parameters are not equal, some parameters have important influence while others may have less significant influence. In electrical distribution systems, the introduction of distributed generation, from renewable energy sources, had negatively influences their voltage plan. The active and reactive power produced and consumed by those distributed generations had change the ordinary operation of the classical radial distribution networks. In this paper a mathematical method is proposed to quantify the impact of the variation of active and reactive power on the voltage plan of radial distribution networks. The main aim of this paper is to understand how the voltage of each part of the network is influenced by the active and reactive power of distributed generation. The results obtained may be very useful to establish a control law to control the voltage plan, and to optimize the location of distributed generation and actuator, A case study is presented, with an application of the proposed method on a radial distribution system, the results presents the influence of voltage plan with respect to the variation of active and reactive power generated by distribution generations, and network characteristics.

References

 

How to cite this paper

Mathematic Analysis of Unbalanced Radial Distribution Systems with Distributed Generations

How to cite this paper: OUALI, S., CHERKAOUI, A. (2018) Mathematic Analysis of Unbalanced Radial Distribution Systems with Distributed Generations. Journal of Applied Mathematics and Computation, 2(12), 543-556.
DOI: 10.26855/jamc.2018.12.002